# SDR COEA2016010312801

- Difficulty date: January 3, 2016
- Submitted: February 12, 2016
- Operation: Air carrier
- Aircraft: N801FX
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 338
- Aircraft time: 35,102 hours, 39,128 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Fitting
- Part number: S57012081200
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAVY CHECK COE & MAJOR REPAIR.  RT WING RIB 13 FLAP BEAM, LOWER OTBD FITTING DAMAGED FROM CONTACT WITH BONDING STRAP.  REPAIR IAW SRAS CE-332 16 9921 DATED 1 26 16.
